Back to all discussions

Elavil

Welcome to the Elavil Forum

  1. Had a great appointment with my primary care doc today, and we decided it only makes sense to taper off the Elavil. I might stay on a low dose since it's been helpful with getting to sleep at night, but this dose of 100 mg is just too much. And it's on to the next thing.

    1. Good luck Diana. Elavil didn't help me either, but it did help with sleep which was welcomed for a while. I hope you are able to find something that works better for you.

      1. Thank you, Ellen. I may stay on a very low dose for the help with getting to sleep. Hopefully I can tolerate it at a lower dose. Never a dull moment with these migraine brains!

        1. I had the same problem as you, I gained 40 pounds while on it.. we got the dose eventually up to 150 mg, I was happy to be sleeping because my migraines have led to terrible insomnia but the sleep was so good I woke up several nights having HORRIBLE hallucinations from the medicine. I immediately got off it, the weight gain, while I wasn't happy about it was one thing.. but I was away at school calling my mom in the middle of the night telling her all of the stuff I was seeing, and while I knew that I was hallucinating after talking to her.. it couldn't calm me down!

          or create an account to reply.